On the sample path behavior of the first passage time process of a Brownian motion with drift

Deheuvels, Paul, Steinebach, Josef . Annales de l'Institut Henri Poincaré: Probabilités et Statistiques 1990. 26 :145-179

Locate this article in:

Bibtex

@article{CIS-90672,
  Author = {Deheuvels, Paul and Steinebach, Josef},
  Title = {On the sample path behavior of the first passage time process of a Brownian motion with drift},
  Journal = {Annales de l'Institut Henri Poincaré: Probabilités et Statistiques},
  Volume = {26},
  Year = {1990},
  Pages = {145--179},
  Keywords = {Limit theorem}
}

Similar articles